# SDR CA980602061

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN17642
- Condition: Broken
- Location: Torque Link
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT PULLS LEFT ON LANDING.  UPPER TORQUE LINK BROKEN.  REPLACED.
